# SDR BSYA2010017

- Difficulty date: March 22, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N4AW
- Make and model: Beech 58
- Aircraft serial: TH450
- Aircraft time: 15,065 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR FAILED TO RETRACT AFTER DEPARTING ABI, CONTINUED TO MAF LANDED NO PROBLEM.  MAINTENANCE FOUND BROKEN WIRE IN LEFT WHEEL WELL COMING FROM SQUAT SWITCH.  INSTALLED NEW WIRE, OPS CHECKS GOOD.
